# SDR CHQA201100059

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 18,805 hours, 16,413 cycles
- Engine: Allsn AE3007A
- Engine time: 23,958 hours, 20,318 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 00296A
- Condition: Failed
- Location: Te Flap
- Part time: 8,953 hours, 7,834 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON APPROACH THERE WAS A FLAP FAIL MESSAGE WHEN SELECTING FLAPS FROM 0-9.  ON CALL MAINTENANCE COULD NOT DUPLICATE FAULT ON GROUND AND OPERATIONAL CHECKS WERE GOOD.  LATER THAT DAY, DUE TO CMC MESSAGING, KSDF MAINTENANCE REPLACED THE RIGHT FLAP TRANSMISSION BRAKE AND OPERATIONAL CHECKS OF THE FLAP SYSTEM WERE GOOD AT THAT TIME.
